Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 2, No 3 (2008)

Font Size:  Small  Medium  Large

Clifford-Weil groups of quotient representations.

A. Gunther, G. Nebe, E. M Rains


This note gives an explicit proof that the scalar subgroup of the Clifford-Weil group remains unchanged when passing to the quotient representation filling a gap in \cite{book}.
For other current and future errata to \cite{book}
see \\$\sim$njas/doc/cliff2.html/.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+